# SDR SWAA2022030827201

- Difficulty date: April 13, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 41,364 hours, 24,355 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Missing
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231KF HAS MISSING FIBERS ON UPPER FACE SHEET / REPAIRED FLOORBOARD PANEL 231 KF IAW SRM 53-00-50-22-1 ; REPAIR 1; PG'S 1;11; STEPS J (1-4); K (1A-E); L(1-3); N(1); 0(1-2).
